MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. EVIS LUCERA DUODENOVIDEOSCOPE

OLYMPUS MEDICAL SYSTEMS CORP. EVIS LUCERA DUODENOVIDEOSCOPE
Model Number TJF-260V
Medical Device Problem Code Device Reprocessing Problem (1091)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned to olympus medical systems corp.(omsc), but returned to olympus repair center for evaluation.Device history record review indicates that the product was manufactured and tested in accordance with all applicable procedures and met all final product release criteria.Omsc surmised that this phenomenon attributed to the following.Physical stress caused by hitting the distal end against an object.Chemical stress caused by the chemical agent used at the reprocessing.Storage environment at the user facility.The exact cause of the reported event could not be conclusively determined at this time.If additional information becomes available, this report will be supplemented.
 
Event or Problem Description
The user returned the device to olympus repair center due to the broken forceps elevator wire.During the inspection of the device, olympus repair center found that there was dirt at the inside of the light guide lens.There was no report of patient injury associated with this event.The user facility did not provide other detailed information.

Brand Name
EVIS LUCERA DUODENOVIDEOSCOPE
Common Device Name
DUODENOVIDEOSCOPE
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
MDR Report Key11402915
Report Number8010047-2021-03236
Device Sequence Number4502705
Product Code FDT
Combination Product (Y/N)N
Initial Reporter CountryKS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberTJF-260V
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2021
Initial Report FDA Received Date03/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1